# SDR 06FDEA0453

- Difficulty date: January 31, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 79,527 hours, 25,190 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR EXTENDED GOT ONLY 3 RED LIGHTS ON BOTH GEAR INDICATORS AND CONFIG PAGE.   DID NOT FEEL AS IF GEAR CAME DOWN.  RECYCLED AND GEAR CAME DOWN NORMALLY.  T/S PER FIM FAULT CODE 32-30-03.  NO FAULTS INDICATED.  ALL SENSOR INDICATIONS AND READOUTS ARE CORRECT.  PER MM 31-71-01-2 PERFORMED FUNCTIONAL TEST OF THE PSEU; TEST PASSED.  NO FAULT HISTORY, NO CURRENT FAULTS.  SENSOR READOUTS AND DISPLAY ARE CORRECT.  A/C OK FOR CONTINUED SERVICE.
